MAUDE Adverse Event Report: 1303 GOSHEN SYNTHES USA PRODUCTS LLC EASY LOADER W/ AO QC FOR QUICK INSERTION SCREWS; SCREW, FIXATION, BONE

1303 GOSHEN SYNTHES USA PRODUCTS LLC EASY LOADER W/ AO QC FOR QUICK INSERTION SCREWS; SCREW, FIXATION, BONE
Model Number 03.028.011
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during a procedure the package has a hole in the outer packaging and there was debris inside the device.The item is not functional in the current state and no patient involvement this report is for one (1) easy loader w/ ao qc for quick insertion screws.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9 h3, h4, h6: part #: 03.028.011.Synthes lot #: j004141.Supplier lot #: j004141.Release to warehouse date: 29 jul 2021.Supplier: tecomet, inc.No ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the easy loader ao qc for quick insrt scrs (p/n:03.028.011 & lot #:j004141) was returned and received at us customer quality (cq).Upon visual inspection it was found that foreign material/debris were clogged inside the drill sleeve of easy loader.The potential cause of the presence of debris cannot be confirmed.Additionally the hole was visible on the packaging of the device.The hole seems to have breached due to application of some unintended force tearing it apart.But the root cause cannot be confirmed.Additionally, reviewing all the photos confirmed the alleged complaint.Document/specification review: based on the date of manufacture, the current and the manufactured drawings were reviewed: current & manufactured.Dimensional inspection: the dimensional inspection is not required as it's not pertaining to the complaint condition.Complaint confirmed? yes.Investigation conclusion: the complaint condition was confirmed for the easy loader ao qc for quick insrt scrs (p/n:03.028.011 & lot #:j004141).The root cause of the complaint cannot be confirmed.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EASY LOADER W/ AO QC FOR QUICK INSERTION SCREWS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
1303 GOSHEN SYNTHES USA PRODUCTS LLC
1303 goshen parkway
west chester PA 19380
MDR Report Key12414626
Report Number2530088-2021-00021
Device Sequence Number11856574
Product Code HWC
UDI-Device Identifier10886982273017
UDI-Public(01)10886982273017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.028.011
Device Catalogue Number03.028.011
Device Lot NumberJ004141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2021
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1